# SDR DALA2016071405320

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1657
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L4 DOOR AREA, UPPER SILL HAS CORROSION ON MOUNTING STRUCTURE, BS 1657, LBL 63.  FOUND TO BE OUT OF LIMITS.  LOCATED, DRILLED NEW FITTING AND INSTALLED.
